# SDR 97ZZZX3468

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6907A
- Make and model: Piper PA-60-700P
- Aircraft serial: 608423022
- Engine: Lyc LTIO540U2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 10321700
- Condition: Cracked
- Location: Cyl Nr 6
- Part time: 787 hours
- Component: Parkerhanfin, 40124
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE INSPECTION, FOUND NR 6 CYLINDER STUD AND CASE THROUGH-BOLT CRACKED.
